Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    really scared
    avatar
    chicagomom33 posted:
    I just had a tubal ligation 3 weeks ago and now my period has come a week early with lots of pain and bigger than normal clots. Is this normal after being told that the procedure would not affect my cycle. I'm getting really scared because my body has never done this.
    Reply
     
    avatar
    tlkittycat1968 responded:
    If there is pain, that's usually a signal something is wrong and it's time to see a doctor.
     
    avatar
    chicagomom33 replied to tlkittycat1968's response:
    I'm really starting to think I made a really bad choice by having this done. There have been a number of things going on with my body now but this is the worst.
     
    avatar
    tlkittycat1968 replied to chicagomom33's response:
    I had a tubal ligation done almost four years ago and have not experienced any problems. I found it liberating since I no longer have to worry about birth control.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.